Iridescent - posted on 10/24/2010 ( 2 moms have responded )
"Hyland’s Teething Tablets have been recalled by The Standard Homeopathic Co after the Federal Drug Administration reports “serious adverse effects” due to inconsistent amounts of the ingredient, belladonna.
Reports of side effects have resembled Belladonna toxicity.
The FDA statement gives the following recommendation, “FDA recommends that consumers not use this product and dispose of any in their possession. FDA advises consumers to consult their health care professional if their child experiences symptoms such as seizures, difficulty breathing, lethargy, excessive sleepiness, muscle weakness, skin flushing, constipation, difficulty urinating, or agitation after using Hyland’s Teething Tablets”
The tablets have been distributed through North America."
Just because something is "natural", "organic" or "homeopathic" does not make it safe. Please use care.